# SDR FDEA201701090085

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT XOS 547 ACCESS PANEL LOWER DOUBLER FOUND CRACKED.  DOUBLER   REMOVED AND REPLACED IAW SRM 51-31-01-0G. THE NEW DOUBLER WAS FABRICATED IAW DWG ARB2933 REV T AND AJ. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
